| Model Number |
1012068-09 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left superficial femoral artery (sfa).The versacore guide wire was advanced via crossover procedure, right to left, using a 6french sheath.During advancement, some resistance was noted and the device felt "funny".The device was able to advance through the bifurcation, but as the device didn't feel right, the decision was made to remove it.Some resistance was noted during removal and the device was removed intact.Upon removal, it was noted that the distal tip did not feel smooth, at the weld point.There was no adverse patient effect and no clinically significant delay in procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned guide wire.The reported product quality problem (irregular texture) was confirmed.The reported difficult to advance and difficult to remove could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.